# SDR ASAA2025111162562

- Difficulty date: November 11, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 68,466 hours, 24,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LT TRANSITION PANEL BS 727 - 847 HAS CORROSION. GROUNDED - YES.  REMOVED CORROSION ORIGINAL MATERIAL 0.040, REMOVED 0.040, REMANINING 0.000, FOUND TO BE OUT OF LIMITS IAW  SRM 53-00-53-1A-2. REMOVED DAMAGED TRANSITION PANEL, FABRICATED NEW REPAIR, ALODINED, PRIMED, AND INSTALLED IAW SRM 53-00-53-2R-5.
